Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

L. De Pascale

On a constrained shape optimization problem

created on 20 Jun 2002
modified by depascal on 22 Jun 2005

[BibTeX]

Published Paper

Inserted: 20 jun 2002
Last Updated: 22 jun 2005

Journal: Communications in Applied Analysis
Volume: 7
Number: 4
Pages: 485-498
Year: 2003

Abstract:

We study a classical scalar shape optimization problem adding the constraint that the design region is a manifold in $\R^n$. We prove an existence result for weak solutions using a connection with the Monge's optimal transport problem. The results applies to constrained and obstacle problems.


Download:

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1